MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for left total knee revision to address instability date of implantation: unknown.Date of revision: (b)(6) 2019, (left knee).Were depuy components removed: yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2019-116868.This report is being retracted as it is a report duplication.1818910-2019-116868 will be kept for investigation purposes.

Brand Name
ATTUNE CR FEM LT SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9592650
Report Number1818910-2020-01927
Device Sequence Number11516290
Product Code JWH
UDI-Device Identifier10603295041054
UDI-Public10603295041054
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-00-104
Device Catalogue Number150400104
Device Lot NumberHA8157
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK BONE CEMENT; UNK KNEE PATELLA; UNK KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight90